# SDR ASAA2014092509349

- Difficulty date: September 25, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 25,200 hours, 7,815 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 214A5310138
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 520, LBL 45.50 IS WORN.  ACFT GROUNDED. REMOVED DAMAGE FROM SEAT TRACK IAW SRM 53-00-52-1A-1.  DAMAGE FOUND TO BE OUT OF LIMITS. FABRICATED AND INSTALLED SPLICE REPAIR IAW SRM 53-00-52-2R-4.
